RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 4(262), Pages 219–220 (Mi umn1864)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the length of the nodal curve of an eigenfunction of the Laplace operator

N. S. Nadirashvili


Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:4, 227–228

Bibliographic databases:

MSC: 47Axx, 35Jxx
Received: 13.05.1987

Citation: N. S. Nadirashvili, “On the length of the nodal curve of an eigenfunction of the Laplace operator”, Uspekhi Mat. Nauk, 43:4(262) (1988), 219–220; Russian Math. Surveys, 43:4 (1988), 227–228

Citation in format AMSBIB
\Bibitem{Nad88}
\by N.~S.~Nadirashvili
\paper On~the length of the nodal curve of an~eigenfunction of the Laplace operator
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 4(262)
\pages 219--220
\mathnet{http://mi.mathnet.ru/umn1864}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=969585}
\zmath{https://zbmath.org/?q=an:0683.35021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..227N}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 4
\pages 227--228
\crossref{https://doi.org/10.1070/RM1988v043n04ABEH001905}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ76600023}


Linking options:
  • http://mi.mathnet.ru/eng/umn1864
  • http://mi.mathnet.ru/eng/umn/v43/i4/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Hoffmann-Ostenhof, T. Hoffmann-Ostenhof, N. Nadirashvili, “Interior hölder estimates for solutions of Schrödinger equations and the regularity of nodal sets”, Communications in Partial Differential Equations, 20:7-8 (1995), 1241  crossref
    2. D. Jakobson, N. S. Nadirashvili, J. Toth, “Geometric properties of eigenfunctions”, Russian Math. Surveys, 56:6 (2001), 1085–1105  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. D. S. Grebenkov, B.-T. Nguyen, “Geometrical Structure of Laplacian Eigenfunctions”, SIAM Rev, 55:4 (2013), 601  crossref
    4. Jain S.R. Samajdar R., “Nodal Portraits of Quantum Billiards: Domains, Lines, and Statistics”, Rev. Mod. Phys., 89:4 (2017), 045005  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:251
    Full text:113
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020